Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

December 12, 2017Chautauqua County, New York

NWS Buffalo, NY issued this special weather statement at Dec 12, 2017, 2:49 PM EST for Chautauqua County, New York. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 12, 2017, 2:49 PM EST (19:49 UTC)
Expired
Dec 12, 2017, 4:15 PM EST
In force
86 min
Issued by
NWS Buffalo, NY

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 72 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WWUS81 KBUF 121949
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
249 PM EST TUE DEC 12 2017

NYZ012-019-020-085-122115-
Chautauqua-Cattaraugus-Southern Erie-Wyoming-
249 PM EST TUE DEC 12 2017

...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHWESTERN WYOMING...
NORTHWESTERN CATTARAUGUS...SOUTHERN ERIE AND NORTHERN CHAUTAUQUA
COUNTIES...

At 245 PM EST, Two separate bands of moderate to heavy lake effect 
snow producing snow fall rates of 2 to 3 inches per hour will 
meander across far southern Erie, southwestern Wyoming, northwestern 
Cattaraugus and central and northern Chautauqua Counties through at 
least late this afternoon. The higher snowfall rates will remain 
inland of the thruway across the higher terrain.

Locations impacted include...
Fredonia, Springville, Westfield, Gowanda, Arcade, Mayville, North
Collins, Ashford Hollow, Long Point State Park and Chaffee.

This includes Interstate 86 between exits 14 and 15.
 
Visibilities will drop quickly to less than a quarter of a mile in
these two main bands of lake effect snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4222 7976 4250 7916 4263 7894 4261 7831
      4213 7908
$$

Mitchell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Dec 12, 2:02 PM EST, 47 minutes earlier.

Area forecast discussion, Dec 12, 2:02 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
202 PM EST Tue Dec 12 2017

.SYNOPSIS...
A cold northwesterly flow will result in lake effect snow and
blowing snow across the region overnight and into Wednesday.  A
short break is possible late Wednesday before another weak system
moves into the region Wednesday night.  Yet another system with both
some lake effect and widespread snow will move in by Friday and last
through least part of the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A deepening surface low continues to move northeast into New England
as an anomalously deep upper level trough plows into the lower Great
Lakes region. Behind the low, lake effect is quickly filling in
behind the synoptic system with multi-bands of lake effect seen
throughout the Great Lakes.

Off Lake Erie...As is often the case in northwest flow, there are a
few stronger bands within the multiband setup.  The strongest area
currently appears to off Lake Huron.  This area should develop a
connection to Lake Erie with some stronger bands moving southward
this evening across the Chautauqua Ridge and then toward or over the
PA border, but with accumulating snow showers on either side of the
strongest area.  The bands should begin to migrate slowly back north
in a weakening state on Wednesday as the next system approaches.
Lake Effect Warnings will remain in place.

The Niagara Frontier should fair better than areas to the south, but
there will still be plenty of multibands overnight plus a
contribution from an arctic boundary dropping south from central
Ontario overnight.  In addition, there will be plenty of blowing
snow to warrant the continuation of a winter advisory into
Wednesday.

Resulting (additional) snow accumulations through Wednesday will
vary substantially from location to location due to transitory
banding, but here are a few areas of interest:
* Inland Chautauqua County:  Highest amounts - over a foot.
* Buffalo area Southtowns:  around or below the 6inch range.
* Other higher terrain...:  4-8 inches.
* Niagara Frontier.......:  1-4 inches.
* Allegany...............:  T-4 inches.

East of Lake Ontario, westerly flow should allow for a potential
short-lived by strong lake band late this afternoon/early evening
with a focus on Oswego County.  Some shore banding is possible too,
but this could be fairly significant in terms of blowing snow and
snow rates exceeding 2"/hr in places.  Later tonight, an arctic
boundary should allow this band to sink south.  12Z models and
hourly HRRR runs continue to show this boundary moving across the
Lake Ontario shoreline around/after midnight with a mesolow on the
west side.  Have yet to see it show up on observations, but it's
worth watching the Georgian Bay for development later this
afternoon.  Once this moves through, expect multibands on an NW flow
primarily affecting Wayne east through Oswego County into Wed AM. A
connection to the Georgian Bay may continue new band formation
across the shoreline Wed - first over Niagara County, then east to
Wayne County be the end of the day.

Like Erie, resulting (additional) snow accumulations through
Wednesday will vary substantially from location to location due to
transitory banding, but here are a few areas of interest:

* Shorelines west of Rochester: 1-5 inches
* Rochester Area..............: 4-10 -   highest E, less W.
* Wayne to Oswego.............: Possibly a foot overnight.
* Tug Hill Plateau............: 6-12 highest south.
* Watertown...................: Highly variable, but in general 3-5.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Some lake effect snow may linger Wednesday evening southeast of Lake
Ontario, mainly across northeast Wayne, northern Cayuga, and
southern Oswego counties. This may produce another 1-3 inches before
breaking up overnight.

The 06Z and now the 12Z model guidance has trended a little farther
north and a little stronger with the next clipper, set to move
through PA Wednesday night. A period of DPVA ahead of the associated
mid level shortwave will combine with a broad area of warm advection
and isentropic ascent to the north of the low track to produce a
period of weak lift across the region. This will bring an area of
light, accumulating snow to at least the Southern Tier, possibly
spreading up into the Thruway corridor as well. Expect the snow to
enter Chautauqua County by late afternoon Wednesday, then spread
into the rest of Western NY during the early evening, reaching
central NY by late evening. What remains of the lake effect snow
over Lake Ontario may help to moisten the low levels enough to bring
some light synoptic snow all the way to the south shore of Lake
Ontario. Amounts will be light with this system, with around 2
inches across the western Southern Tier, and an inch or less from
the Thruway northward. The North Country should remain dry.

Any remaining synoptic snow will quickly end early Thursday morning.
A cold northwest flow in the wake of this system will allow some
limited lake effect snow to develop southeast of Lakes Erie and
Ontario Thursday and Thursday night, but a fairly dry background
synoptic scale airmass should keep accumulations somewhat limited.
This may produce 1-2 inches Thursday, and another 2-3 inches
Thursday night in persistent bands. Off Lake Erie, this would
primarily focus on the Chautauqua Ridge, and off Lake Ontario mainly
across Oswego County, and far northern Cayuga County. Outside of
lake effect areas, expect mainly dry conditions with just a few
flurries or light snow showers Thursday. Temperatures will remain
cold, with highs in the upper teens to lower 20s in most locations.
The higher terrain east of Lake Ontario may struggle to reach 10.

Late Thursday night and Friday morning boundary layer flow will back
to the west and southwest ahead of the next system. This will carry
the Lake Erie lake effect northward across Buffalo, and the Lake
Ontario band northward across Watertown Friday morning. The bands
should not be particularly strong at that point given the lowering
inversion heights and quickly backing winds, but could drop some
minor accumulations.

Later Friday afternoon and Friday night yet another clipper will
cross the region. This time, the surface low will pass to the north
of the area across Southern Ontario. This will produce another round
of light snow across the region, with lake enhancement developing
east and northeast of the lakes which may add an extra few inches to
what is otherwise a minor snow event.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Cold and active pattern will persist into Saturday as
several more lower amplitude shortwaves progress through the
longwave trough in place across the eastern CONUS. The result will
be additional snow shower chances.

A deamplifying flow pattern will bring in some slightly milder air
by Sunday and Monday, but will also open the door for stronger
pacific energy to bring a more widespread/heavier, possibly mixed
precipitation maker through Great Lakes Sunday. Models are all over
the place at this time range resulting in a low confidence forecast
beyond Saturday.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A deepening surface low continues to move northeast into New England
as an anomalously deep upper level trough plows into the lower Great
Lakes region. Behind the low, lake effect is quickly filling in
behind the synoptic system with multi-bands of lake effect seen
throughout the Great Lakes. In terms of flight conditions...general
MVFR/IFR area expected, with IFR within lake effect bands.

Outlook...
Thursday through Sunday...Several systems will move
across the region over the course the the week and weekend with both
widespread snow and localized lake effect with resulting IFR
conditions.  There will be several periods of VFR between systems.

&&

.MARINE...
A deepening surface low continues to move northeast into New England
as an anomalously deep upper level trough plows into the lower Great
Lakes region. Behind the low, lake effect is quickly filling in
behind the synoptic system with multi-bands of lake effect seen
throughout the Great Lakes.  In general, expect a northwest flow
through at least Wednesday with small craft advisory conditions and
some brief gales over Lake Erie this evening.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 7 PM EST Wednesday for NYZ003>008.
     Winter Weather Advisory until 1 PM EST Wednesday for NYZ001-
     002-010-011-013-014-021.
     Lake Effect Snow Warning until 7 PM EST Wednesday for NYZ012-
     019-020-085.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for LEZ040-
         041.
         Gale Warning until 4 AM EST Wednesday for LEZ040-041.
         Small Craft Advisory until 1 AM EST Thursday for LEZ020.
         Small Craft Advisory until 4 AM EST Thursday for
         LOZ042-043.
         Small Craft Advisory until 7 PM EST Thursday for LOZ044-
         045.

&&

SYNOPSIS...ZAFF
NEAR TERM...ZAFF
SHORT TERM...HITCHCOCK
LONG TERM...TMA
AVIATION...ZAFF
MARINE...ZAFF
Hazardous weather outlook, Dec 12, 5:01 AM EST, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
501 AM EST Tue Dec 12 2017

NYZ003>008-131015-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
501 AM EST Tue Dec 12 2017

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-013-014-021-131015-
Niagara-Orleans-Northern Erie-Genesee-Livingston-Ontario-Allegany-
501 AM EST Tue Dec 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-131015-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
501 AM EST Tue Dec 12 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-131015-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
501 AM EST Tue Dec 12 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-131015-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
501 AM EST Tue Dec 12 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Dec 12, 11:55 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1155 AM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     SNOW             ENE WEST CARTHAGE       43.97N  75.62W
12/11/2017  M7.0 INCH        JEFFERSON          NY   COCORAHS

            24-HOUR SNOWFALL.

1145 AM     SNOW             WEST MONROE             43.28N  76.07W
12/12/2017  M5.5 INCH        OSWEGO             NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1701819
EVENT NUMBER BUF1701820

AR
Local storm report, Dec 12, 12:16 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1216 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     SNOW             TONAWANDA               42.98N  78.88W
12/12/2017  M4.5 INCH        ERIE               NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1701821

AR
Local storm report, Dec 12, 1:20 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
120 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             7 SW ATTICA             42.80N  78.39W
12/12/2017  M4.0 INCH        WYOMING            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0741 AM     SNOW             2 NW CHEEKTOWAGA        42.93N  78.78W
12/12/2017  M4.5 INCH        ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             DUCK LAKE               43.14N  76.69W
12/12/2017  M6.2 INCH        CAYUGA             NY   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             4 NW THERESA            44.28N  75.84W
12/12/2017  M4.0 INCH        JEFFERSON          NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0900 AM     SNOW             4 SSE PITTSFORD         43.03N  77.49W
12/12/2017  M4.3 INCH        MONROE             NY   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             E WEST SENECA           42.84N  78.74W
12/12/2017  M3.7 INCH        ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

1100 AM     SNOW             3 WSW ELMA              42.81N  78.68W
12/12/2017  M4.5 INCH        ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0116 PM     SNOW             NORTH TONAWANDA         43.02N  78.85W
12/12/2017  M4.1 INCH        NIAGARA            NY   CO-OP OBSERVER

&&

EVENT NUMBER BUF1701822
EVENT NUMBER BUF1701823
EVENT NUMBER BUF1701824
EVENT NUMBER BUF1701825
EVENT NUMBER BUF1701826
EVENT NUMBER BUF1701827
EVENT NUMBER BUF1701828
EVENT NUMBER BUF1701829

HITCHCOCK
Local storm report, Dec 12, 2:09 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
209 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     SNOW             MAYVILLE                42.25N  79.50W
12/12/2017  M7.0 INCH        CHAUTAUQUA         NY   SOCIAL MEDIA

&&

EVENT NUMBER BUF1701830

JAM
Special weather statement, Dec 12, 2:46 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
246 PM EST TUE DEC 12 2017

NYZ005>008-122115-
Jefferson-Oswego-Lewis-Northern Cayuga-
246 PM EST TUE DEC 12 2017

...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHERN LEWIS...CAYUGA AND OSWEGO COUNTIES...

At 242 PM EST, A band of lake effect snow producing snow fall rates
of 1 to 3 inches per hour will affect portions of Oswego County into
the Southern portion of the Tug Hill Plateau.  This band will
remain nearly stationary this afternoon.

Locations impacted include...
Oswego, Pulaski, Redfield, Highmarket, Mexico, Altmar, and Osceola.

This includes Interstate 81 between exits 33 and 39.

Visibilities will drop quickly to less than a quarter of a mile in
this band of lake effect snow.

LAT...LON 4342 7553 4348 7581 4333 7589 4329 7587
      4334 7686 4339 7673 4356 7645 4356 7628
      4370 7626 4380 7519 4358 7518

Zaff
Special weather statement, Dec 12, 2:49 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
249 PM EST TUE DEC 12 2017

NYZ012-019-020-085-122115-
Chautauqua-Cattaraugus-Southern Erie-Wyoming-
249 PM EST TUE DEC 12 2017

...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHWESTERN WYOMING...
NORTHWESTERN CATTARAUGUS...SOUTHERN ERIE AND NORTHERN CHAUTAUQUA
COUNTIES...

At 245 PM EST, Two separate bands of moderate to heavy lake effect
snow producing snow fall rates of 2 to 3 inches per hour will
meander across far southern Erie, southwestern Wyoming, northwestern
Cattaraugus and central and northern Chautauqua Counties through at
least late this afternoon. The higher snowfall rates will remain
inland of the thruway across the higher terrain.

Locations impacted include...
Fredonia, Springville, Westfield, Gowanda, Arcade, Mayville, North
Collins, Ashford Hollow, Long Point State Park and Chaffee.

This includes Interstate 86 between exits 14 and 15.

Visibilities will drop quickly to less than a quarter of a mile in
these two main bands of lake effect snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4222 7976 4250 7916 4263 7894 4261 7831
      4213 7908

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 3:41 AM ESTGale WarningBUF24 hr
Dec 12, 2:46 PM ESTSpecial Weather StatementBUFOswego89 min

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.